Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Terms in the Selberg trace formula for $ {\rm SL}(3,{\scr Z})\backslash{\rm SL}(3,{\scr R})/{\rm SO}(3,{\scr R})$ associated to Eisenstein series coming from a minimal parabolic subgroup


Author: D. I. Wallace
Journal: Trans. Amer. Math. Soc. 327 (1991), 781-793
MSC: Primary 11F72
DOI: https://doi.org/10.1090/S0002-9947-1991-1031979-4
MathSciNet review: 1031979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we compute the contribution to the trace formula for $ SL(3,\mathcal{Z})$ of the integrals associated to inner products of Eisenstein series. We show these reduce to corresponding integrals for a lower rank trace formula plus a few residual terms.


References [Enhancements On Off] (What's this?)

  • [1] J. Arthur, On a family of distributions obtained from Eisenstein series I: application of the Paley-Wiener theorem, Amer. J. Math. 104 (1982), 1243-1288. MR 681737 (85k:22044)
  • [2] -, On a family of distributions obtained from Eisenstein series II: explicit formulas, Amer. J. Math. 104 (1982), 1289-1336. MR 681738 (85d:22033)
  • [3] I. M. Gelfand, M. I. Graev, and I. I. Pyatetskii-Shapiro, Representation theory and automorphic functions, Saunders, New York, 1969. MR 0233772 (38:2093)
  • [4] R. P. Langlands, Eisenstein series, Proc. Sympos. Pure Math., vol. 9, Amer. Math. Soc., Providence, R.I., 1966, pp. 235-252. MR 0249539 (40:2784)
  • [5] K. Imai and A. Terras, The Fourier expansion of Eisenstein series for $ GL(3,\mathcal{Z})$, Trans. Amer. Math. Soc. 273 (1982), 679-693. MR 667167 (84d:10033)
  • [6] D. I. Wallace, Maximal parabolic terms in the Selberg trace formula for $ PSL\,(3,\mathcal{Z})\backslash PSL(3,\mathcal{R})/SO(3,\mathcal{R})$, J. Number Theory 29 (1988). MR 945590 (89m:11053)
  • [7] -, Minimal parabolic terms in the Selberg trace formula for $ SL\,(3,\mathcal{Z})\backslash SL(3,\mathcal{R})/SO(3,\mathcal{R})$, J. Number Theory 31 (1989). MR 1002111 (91b:11066)
  • [8] -, Terms in the Selberg trace formula for $ SL\,(3,\mathcal{Z})\backslash SL(3,\mathcal{R})/SO(3,\mathcal{R})$ associated to Eisenstein series coming from a maximal parabolic subgroup, Proc. Amer. Math. Soc. 105 (1989). MR 963577 (90e:11081)
  • [9] A. B. Venkov, The Selberg trace formula for $ SL\,(3,\mathcal{Z})$, Zap. Nauchn. Sem. (LOMI) 37 (1973).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F72

Retrieve articles in all journals with MSC: 11F72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1031979-4
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society